# SDR CKSA98003

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA EMERGENCY BATTERY PACKS AT DOORS R2, R3, R4 INOP.  TROUBLESHOT EMERGENCY LIGHT SYSTEM, FOUND R4 OPERATIVE AND CHARGING.  REMOVED AND REPLACED R2 AND R3 BATTERY PACKS IAW L1011 MM 33-51-03, OPS CK GOOD.
